How can I assure finpecia (1mg) is not causing any sexual side effects? I'm 25 years old and have been on finpecia for 1 month.

how can i assure finpecia(1mg) is not causing any sexual side effects? i m 25 years old and have been on finpecia for 2 months after a break of 1 year,earlier i had it for 1.5 years and side effect was slight drop in sex drive. if any unnoticeable side effects occurs,will it be reversible after discontinuation .i m really confused to continue finpecia.

Doctor Answers 2

If you believe you are having a side effect from a medication it is best to discuss this with your doctor.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
If you believe you are having a side effect from a medication it is best to discuss this with your doctor.  


Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 102 reviews

Causing any sexual side effects

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

you cannot assure that finpecia(1mg) is not causing any sexual side effects. Some times it takes about 3-6 mo to show side effects .But because of you have to use it for 1,5 year befor without any dramatic side effects , we can say you may use .. But it does not mean that you will never be side effects of it through life time . I dont advice to my young patients to use finasteride which is a chemical substance  because there is some reports that side effects may not be reversed after patient stop to use it.

Ilhan Serdaroglu, MD
Turkey Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.